# SDR SWIA201025272

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 18,472 hours, 15,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY CEILING LIGHT INOPERATIVE.  (FLT 6262)  RELAMPED EMERGENCY LIGHT.
